# SDR AWXA200701023

- Difficulty date: August 22, 2007
- Submitted: August 28, 2007
- Operation: Air carrier
- Aircraft: N906AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23568
- Aircraft time: 78,460 hours, 30,450 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 143N52601
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN- MAJOR REPAIR - C-11 CHECK - NR 5988573, CRACK ON INTERCOSTAL ATTACHED ANGLE, BS 540 - BS 560, BL 0.  REPLACED INTERCOSTAL ATTACHED ANGLE, BS 540 - BS 560, BL 0 IAW B757-200 SRM 51-40-02-0G, PAR 4B, FIG 3 AND 8.
